# SDR FDEA202109032209

- Difficulty date: September 3, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 84,111 hours, 15,761 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - OUTBOARD FLAP ASSEMBLY. INBOARD FORWARD HINGE (WING SIDE)   OUTBOARD UPPER MOUNT HOLE CORROSION. CORROSION AT LEFT HAND WING - OUTBOARD FLAP ASSEMBLY. INBOARD FORWARD HINGE   (WING SIDE) OUTBOARD UPPER MOUNT HOLE (# 2 HOLE) REWORKED AND FOUND EXCEED   LIMIT AS PER MD-11 CMM 57-44-08. OVERSIZED BUSHING FABRICATED BY MACHINING AND   INSTALLED AS PER MD-11 CMM 57-44-08 AND E.A. # 1-5750-T0363974 PART 1 STEP 1A AND STEP   1, TITLE: WINGS- FLIGHT SURFACES- EO 1-5750-7-5002- LH WING- OUTBD FLAP INBD HINGE   (WING SIDE) - CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO   SNRM NUMBER N00688 ATTACHED E.A. # 1-5750-T0363974 PART 1 FOR DETAILS.
